Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Contracting modules and standard monomial theory for symmetrizable Kac-Moody algebras


Author: Peter Littelmann
Journal: J. Amer. Math. Soc. 11 (1998), 551-567
MSC (1991): Primary 17B10, 17B67, 20G05, 14M15
MathSciNet review: 1603862
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this article is to attach to the set of L-S paths of type $\lambda $ in a canonical way a basis of the corresponding representation $V(\lambda )$. This basis has some nice algebraic-geometric properties. For example, it is compatible with restrictions to Schubert varieties and has the ``standard monomial property''. As a consequence we get new simple proofs of the normality of Schubert varieties, the surjectivity of the multiplication map or the restriction map for sections of a line bundle on Schubert varieties. Other applications to the defining ideal of Schubert varieties and associated Groebner basis will be discussed in a forthcoming paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 17B10, 17B67, 20G05, 14M15

Retrieve articles in all journals with MSC (1991): 17B10, 17B67, 20G05, 14M15


Additional Information

Peter Littelmann
Affiliation: Université Louis Pasteur et Institut Universitaire de France, Institut de Recherche Mathématique Avancée 7, rue René Descartes, F-67084 Strasbourg Cedex, France
Email: littelma@math.u-strasbg.fr

DOI: http://dx.doi.org/10.1090/S0894-0347-98-00268-9
PII: S 0894-0347(98)00268-9
Keywords: Path model, quantum Frobenius map, standard monomial theory
Received by editor(s): July 17, 1997
Article copyright: © Copyright 1998 American Mathematical Society